RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 3, Page 271 (Mi izv3567)  

Errata: Investigations of some questions of the analytic theory of a rational and quadratic field. I

N. S. Koshlyakov


Full text: PDF file (99 kB)

Bibliographic databases:

Citation: N. S. Koshlyakov, “Errata: Investigations of some questions of the analytic theory of a rational and quadratic field. I”, Izv. Akad. Nauk SSSR Ser. Mat., 19:3 (1955), 271

Citation in format AMSBIB
\Bibitem{Kos55}
\by N.~S.~Koshlyakov
\paper Errata: Investigations of some questions of the analytic theory of a rational and quadratic field.~I
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 3
\pages 271
\mathnet{http://mi.mathnet.ru/izv3567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=69843}


Linking options:
  • http://mi.mathnet.ru/eng/izv3567
  • http://mi.mathnet.ru/eng/izv/v19/i3/p271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:109
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019